C. Nasim

Articles in Scholarly Journals [Incomplete List]

  1. Steady state temperatures in a quarter plane
    International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 2, pp. 371–380, 1996
  2. On a generalization of Hankel kernel
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 301–314, 1994
  3. On dual integral equations arising in problems of bending of anisotropic plates
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 553–562, 1992
  4. Dual integral equations involving Weber-Orr transforms
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 1, pp. 163–176, 1991
  5. Solutions of an ordinary differential equation as a class of Fourier kernels
    International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 397–403, 1990
  6. On generalized heat polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 2, pp. 393–400, 1988
  7. On the solution of reaction-diffusion equations with double diffusivity
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 1, pp. 163–172, 1987
  8. An operational procedure for Hankel type integrals
    International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 287–294, 1987
  9. On dual integral equations with Hankel kernel and an arbitrary weight function
    International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 293–300, 1986
  10. The general chain transform and self-reciprocal functions
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 57–68, 1985
  11. The Mehler-Fock transform of general order and arbitrary index and its inversion
    International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 1, pp. 171–180, 1984
  12. Identities involving iterated integral transforms
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 1, pp. 111–118, 1983
  13. Inversion of the Poisson-Hankel transform
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 3, pp. 485–496, 1982
  14. On K-transform
    International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 493–501, 1981